Likelihood ratio and a class of strong laws for the sequence of integer-valued random variables
Liu Wen and
Liu Zikuan
Statistics & Probability Letters, 1995, vol. 22, issue 3, 249-256
Abstract:
In this paper, the notion of likelihood ratio, as a measure of the deviation between a sequence of integer-valued random variables and an independent random sequence with Poisson distribution is introduced, and a class of strong laws, expressed by inequalities, on certain sets determined by this notion, are obtained. A class of strong laws for a sequence of independent Poisson random variables are special cases of the results of this paper.
Keywords: Strong; law; Strong; law; of; large; numbers; Likelihood; ratio; Poisson; distribution (search for similar items in EconPapers)
Date: 1995
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(94)00073-H
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:22:y:1995:i:3:p:249-256
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().